# SDR SWAA2021122254825

- Difficulty date: December 19, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 23,975 hours, 10,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE OVER WING EXIT SIGN MISSING LENS ; / [01] INSTALLED AISLE OVER-WING EXIT SIGN LENS REF AMM 33-51-01
